Properties of a class of functions with bounded boundary rotation
Annales Polonici Mathematici, Tome 31 (1975) no. 3, pp. 311-323
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
K. S. Padmanabhan 1 ; R. Parvatham 1
@article{10_4064_ap_31_3_311_323,
author = {K. S. Padmanabhan and R. Parvatham},
title = {Properties of a class of functions with bounded boundary rotation},
journal = {Annales Polonici Mathematici},
pages = {311--323},
year = {1975},
volume = {31},
number = {3},
doi = {10.4064/ap-31-3-311-323},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-31-3-311-323/}
}
TY - JOUR AU - K. S. Padmanabhan AU - R. Parvatham TI - Properties of a class of functions with bounded boundary rotation JO - Annales Polonici Mathematici PY - 1975 SP - 311 EP - 323 VL - 31 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-31-3-311-323/ DO - 10.4064/ap-31-3-311-323 LA - en ID - 10_4064_ap_31_3_311_323 ER -
%0 Journal Article %A K. S. Padmanabhan %A R. Parvatham %T Properties of a class of functions with bounded boundary rotation %J Annales Polonici Mathematici %D 1975 %P 311-323 %V 31 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-31-3-311-323/ %R 10.4064/ap-31-3-311-323 %G en %F 10_4064_ap_31_3_311_323
K. S. Padmanabhan; R. Parvatham. Properties of a class of functions with bounded boundary rotation. Annales Polonici Mathematici, Tome 31 (1975) no. 3, pp. 311-323. doi: 10.4064/ap-31-3-311-323
Cité par Sources :